# SDR SWIA200923328

- Difficulty date: December 27, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 22,141 hours, 17,790 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Condition: Obstructed
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS 45Â° ARE DEPLOYED AIRCRAFT ROLLS TO THE RIGHT.  (FLT 4740)  REMOVED EXCESSIVE SEALANT ALONG RIGHT FLAPS.
